# SDR MWEA040003

- Difficulty date: December 19, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,914 hours, 17,936 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995252184
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT OUTBOARD FLOOR PANEL LOCATED BETWEEN STATION 256 AND 313 HAS CORROSION ON FORWARD END.  FABRICATED AND INSTALLED NEW PANEL AND FILLER.  INSTALLED NEW HAT CHANNEL.
